# SDR UPS06646875

- Difficulty date: May 3, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Dislodged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPTS ESCAPE ROPE APPEARS TO BE DISLODGED FROM BAG.  INSTALLED CAPT'S ESCAPE ROPE INTO BAG PER MM 25-61-02-2.
